Comptes Rendus
Analyse numérique
Famille de schémas implicites uniformément contrôlables pour l'équation des ondes 1-D
[Family of implicit schemes uniformly controllable for the 1-D wave equation.]
Comptes Rendus. Mathématique, Volume 339 (2004) no. 10, pp. 733-738.

We present a parameterized family of finite difference schemes for the exact controllability of the 1-D wave equation. These schemes differ from the usual centered ones by additional terms of order to h2, where h denotes the discretization step in space. Using a discrete version of Ingham's inequality for nonharmonic Fourier series, the spectral properties and dispersion diagrams of the schemes, we determine the parameters leading to a uniform controllability property with respect to h and an optimal stability CFL condition.

Dans le cadre de la contrôlabilité exacte, on présente dans cette Note une famille paramétrée de schémas aux différences finis de l'équation des ondes 1-D. Ces schémas diffèrent des schémas centrés usuels par l'ajout de termes d'ordre h2, h désignant le pas de la discrétisation en espace. En s'appuyant sur une version discrète de l'inégalité d'Ingham pour les séries de Fourier non harmoniques, sur les propriétés spectrales et sur les diagrammes de dispersion des schémas, on détermine les paramètres assurant une propriété de contrôlabilité discrète uniforme en h et pour lesquels la condition de stabilité CFL est optimale.

Received:
Accepted:
Published online:
DOI: 10.1016/j.crma.2004.09.037
Arnaud Münch 1

1 Departamento de Matemáticas, Universidad Autónoma de Madrid, Campus de Cantoblanco, 28049 Madrid, Espagne
@article{CRMATH_2004__339_10_733_0,
     author = {Arnaud M\"unch},
     title = {Famille de sch\'emas implicites uniform\'ement contr\^olables pour l'\'equation des ondes {1-D}},
     journal = {Comptes Rendus. Math\'ematique},
     pages = {733--738},
     publisher = {Elsevier},
     volume = {339},
     number = {10},
     year = {2004},
     doi = {10.1016/j.crma.2004.09.037},
     language = {fr},
}
TY  - JOUR
AU  - Arnaud Münch
TI  - Famille de schémas implicites uniformément contrôlables pour l'équation des ondes 1-D
JO  - Comptes Rendus. Mathématique
PY  - 2004
SP  - 733
EP  - 738
VL  - 339
IS  - 10
PB  - Elsevier
DO  - 10.1016/j.crma.2004.09.037
LA  - fr
ID  - CRMATH_2004__339_10_733_0
ER  - 
%0 Journal Article
%A Arnaud Münch
%T Famille de schémas implicites uniformément contrôlables pour l'équation des ondes 1-D
%J Comptes Rendus. Mathématique
%D 2004
%P 733-738
%V 339
%N 10
%I Elsevier
%R 10.1016/j.crma.2004.09.037
%G fr
%F CRMATH_2004__339_10_733_0
Arnaud Münch. Famille de schémas implicites uniformément contrôlables pour l'équation des ondes 1-D. Comptes Rendus. Mathématique, Volume 339 (2004) no. 10, pp. 733-738. doi : 10.1016/j.crma.2004.09.037. https://comptes-rendus.academie-sciences.fr/mathematique/articles/10.1016/j.crma.2004.09.037/

[1] C. Castro, S. Micu, Boundary controllability of a semi-discrete linear 1-D wave equation with mixed finite elements, SIAM J. Numer. Anal., submitted for publication

[2] G.C. Cohen Higher-Order Numerical Methods for Transcient Wave Equations, Scientific Computation, Springer, 2002

[3] R. Glowinski; C. Li; J.L. Lions A numerical approach to the exact boundary controllability of the wave equation, Japan. J. Appl. Math., Volume 3 (1990), pp. 1-76

[4] A.E. Ingham Some trigonometrical inequalities with applications to the theory of series, Math. Z., Volume 41 (1936), pp. 367-369

[5] S. Krenk Dispersion-corrected explicit integration of the wave equation, Comput. Methods Appl. Mech. Engrg., Volume 191 (2001), pp. 975-987

[6] S. Micu Uniform boundary controllability of a semi-discrete 1-D wave equation, Numer. Math., Volume 91 (2002), pp. 723-728

[7] M. Negreanu; E. Zuazua Uniform boundary controllability of a discrete 1-D wave equation, Systems Control Lett., Volume 48 (2003) no. 3–4, pp. 261-280

[8] M. Negreanu; E. Zuazua Discrete Ingham inequalities and applications, C. R. Acad. Sci. Paris, Ser. I, Volume 338 (2004), pp. 281-286

[9] E. Zuazua Propagation, observation, control and numerical approximation of waves http://www.uam.es/enrique.zuazua/ (Preprint, available at)

Cited by Sources:

Comments - Policy


Articles of potential interest

On the exact controllability of a system of mixed order with essential spectrum

Farid Ammar-Khodja; Giuseppe Geymonat; Arnaud Münch

C. R. Math (2008)


Discrete Ingham inequalities and applications

Mihaela Negreanu; Enrique Zuazua

C. R. Math (2004)


Polynomial decay and control of a 1−d model for fluid–structure interaction

Xu Zhang; Enrique Zuazua

C. R. Math (2003)